The man lost consciousness 10 minutes after the AstraZeneca vaccination and died: Society: World: Lenta.ru

In Jordan, a man died shortly after being vaccinated against a coronavirus with a drug made by the pharmaceutical company AstraZeneca. It was reported by the Jordanian state agency Petra.

A 66-year-old man on Sunday, June 27, came to the vaccination center at the University of Jordan (UJ) campus to receive the COVID-19 vaccine. The doctors injected him with the vaccine and sent him to the recreation area. Ten minutes after the vaccination, the Jordanian lost consciousness. Doctors tried to resuscitate him before the patient was rushed by ambulance to a nearby hospital. In a medical institution, the man was declared dead.

Jordan’s Health Minister Firas al-Hawari said the patient received his first vaccine on April 4 and received the second component after a 12-week waiting period. The head of the department stressed that the deceased had no side effects after the first injection.

The potential side effects of the AstraZeneca vaccine, including blood clots, usually do not appear immediately after vaccination, but at least five days after vaccination, the minister said.

Al-Hawari also added that a forensic examination was ordered to determine the exact cause of the man’s death.

Earlier it was reported that in the UK, a man suffering from excruciating headaches due to vaccination against COVID-19 with the drug AstraZeneca, died after surgeons had to remove “a massive piece of his skull.” Prior to hospitalization, the 48-year-old Briton, who has always been in “extreme health”, experienced excruciating headaches and suffered two seizures similar to a stroke.

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.